# SDR FDEA201909122229

- Difficulty date: September 12, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N960FD
- Make and model: Boeing 757236
- Aircraft serial: 25593
- Aircraft time: 69,148 hours, 24,385 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Fastener
- Condition: Sheared
- Location: Sliding Window
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS  960   56-11  6213   12SEP19  MEM  FACT  U  FIRST OFFICER SLIDING WINDOW CRANK HANDLE HARDWARE SHEARED.  FACT 12SEP19 06:08   MEM U  REMOVED AND REPLACED FIRST OFFICERS #2 WINDOW CRANK HANDLE ATTACH SCREW PART NUMBER NAS1352C06-20. WORK ACCOMPLISHED REF MM 56-11-04-4. OK FOR SERVICE.
